Hamiltonian approaches of field theory.
Udrişte, Constantin ; Teleman, Ana-Maria
International Journal of Mathematics and Mathematical Sciences, Tome 2004 (2004), p. 3045-3056 / Harvested from The Electronic Library of Mathematics
Publié le : 2004-01-01
DOI : https://doi.org/10.1155/S0161171204402282
EUDML-ID : urn:eudml:doc:53605
@article{02171763,
     title = {Hamiltonian approaches of field theory.},
     journal = {International Journal of Mathematics and Mathematical Sciences},
     volume = {2004},
     year = {2004},
     pages = {3045-3056},
     doi = {10.1155/S0161171204402282},
     zbl = {1126.70364},
     language = {en},
     url = {http://dml.mathdoc.fr/item/02171763}
}
Udrişte, Constantin; Teleman, Ana-Maria. Hamiltonian approaches of field theory.. International Journal of Mathematics and Mathematical Sciences, Tome 2004 (2004) pp. 3045-3056. doi : 10.1155/S0161171204402282. http://gdmltest.u-ga.fr/item/02171763/